# SDR SWIA201744003

- Difficulty date: October 24, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 33,725 hours, 24,975 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 601R3180861
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ON PAX DOOR SHOWS EVIDENCE OF POSSIBLE LIGHT SURFACE CORROSION. (C-CHECK) 11/17/2017 REPLACED FRAME IAW SRM.
